# SDR DALA1030975532

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1452-1453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK SCRIBE LINE DAMAGE FOUND AT S-20R LAP SPLICE FROM BS 1452.062 TO BS 1453.687, WITH (D MIN) =.031" AND (D MAX) =.219" N/R 100/12. TASK ELAPSE TIME HRS: 0000.0 RII: N SCRIBE LINE DAMAGE FOUND AT S-20R LAPSPLICE FROM BS 1452.062TO BS 1453.687, WITH (D_MIN) =.031" AND (D_MAX) =.219".  THE FOLLOWING NDT INSP TO DETECT CRACKS WERE ACCOMPLISHED: UT PHASED ARRAY INSP IAW 53-00-02 PT 4 AND A DETAILED INSP AT S-20R FROM BS 1440 TO BS 1460.  LOCAL SURFACE HFEC INSP IAW 51-00-19 PT 6 OF SCRIBE LINE.  FOLLOW UP ACTION IS REQUIRED.  ACCOMPLISH REPETITIVE FOLLOW-UP INSPECTION IAW SA5331-01215-03 AT 1500 CYCLE INTERVALS.  ACCOMPLISH PERMANENT REPAIR WITHIN 50,000 TOTAL FLIGHT CYCLES.
